# SDR SWAA070538

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 32,188 hours, 26,482 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645262
- Part serial: MA5928
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LEFT WING NR 4 GROUND SPOILER OUTBOARD HINGE CASTING BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
